MENU

You are here

Publications

Export 99 results:
Filters: First Letter Of Title is E  [Clear All Filters]
1998
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
1999
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Dal Maso G, De Cicco V. Evans-Vasilesco theorem in Dirichlet spaces. Rendiconti di Matematica e delle sue Applicazioni. vol. 19, Issue 7, (1999), pages : 1-15 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6436
Bianchini S. Extremal faces of the range of a vector measure and a theorem of Lyapunov. J. Math. Anal. Appl. 231 (1999) 301-318 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3370
2002
Guzzetti D. The Elliptic Representation of the General Painlevé 6 Equation. Communications on Pure and Applied Mathematics, Volume 55, Issue 10, October 2002, Pages 1280-1363 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6523
Guzzetti D. The Elliptic Representation of the Painleve 6 Equation. Deformation of differential equations and asymptotic analysis / Yoshishige Haraoka. - Kyōto : Kyoto University, Research Institute for Mathematical Sciences, 2002. - RIMS kokyuroku, volume 1296 . - page: 112-123 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6530
Caldiroli P, Musina R. Existence of minimal H-bubbles. Commun. Contemp. Math. 4 (2002) 177-209 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1525
2004
Guzzetti D. The elliptic representation of the sixth Painlevé equation. Théories asymptotiques et équations de Painlevé : [colloque], Angers, juin 2004 / édité par Éric Delabaere, Michèle Loday-Richaud. - Paris : Société mathématique de France, 2006. - Collection SMF. Séminaires et congrès. - page : 83-101 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6529
Alouges F, Conti S, DeSimone A, Pokern I. Energetics and switching of quasi-uniform states in small ferromagnetic particles. M2AN Math. Model. Numer. Anal. 38 (2004) 235-248 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2999
Caldiroli P, Musina R. Existence of H-bubbles in a perturbative setting. Rev. Mat. Iberoamericana 20 (2004) 611-626 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1606
Carlet G, Dubrovin B, Youjin Z. The Extended Toda Hierarchy. Moscow Math. J. 4 (2004)\\n313-332. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2542

Pages

Sign in